MathSciNet Relay Station
MathSciNet bibliographic data
MR2869098 11F03 (11F30 17B69)
Kohnen, Winfried; Mason, Geoffrey On the canonical decomposition of generalized modular functions. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1125–1132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement